# SDR DL757030470

- Difficulty date: May 18, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 58,476 hours, 31,277 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE L1 CLOSET INOPERATIVE.  REPLACED BATTERIES
